≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

can someone help me please!!!

I don't know what the hell is going on, but I am having
a lot of erection problems no matter what I do!!

I think this is the result of taking too many homeopathic
remedies and they were all the wrong ones probably anyway.

But now, no matter what, I can't get an erection or even
keep it. I stopped the homeopathic rememdies for a while now,
like months, but now I have these erections issues for a long
time too. I tried everything. I tried eating as healthy and
clean as I can. I tried lifting weights, exercise, nothing
is helping!! All these things used to help before and I used to
have good strong erections.

whatl is gonig on? What can I do? can someone plz
help me??? ): ): I am beyond depressed, frustrated and sad!

I appreciate any help PLZ! Can someone just figure this out?

[language moderated by moderator]
 
  tod86 on 2018-11-12
This is just a forum. Assume posts are not from medical professionals.
Are you taking any medications?
If so, check if it cause any side effects.
 
Tui last year
No medication. I dont believe in them.
 
tod86 last year
One in five cases of ED is a medication side effect. One such medication is proton pump inhibitors ( omeprazole) that you used to take for heartburn & GERD.

The homeopathic remedies can not possibly create new pathology because the answer is simple - the highly potentized remedy has nothing in there but energy.
 
Tui last year
I understand what you are saying Tui. However, I never take take meds for GERD. It is extremely rare that I do. Only if I ate something really bad and there is a lot of acid. I am talking about once in a few months. So, it is not that.

I don't know about the homeopathic remedies, I was just saying that it could be. Because I can't think of anything else that would cause this? I think this all happened after taking Carcinosin 6c. I took a few doses and got really sick after that. I thought it was a major detox or aggravation I was going through. But it lasted a long time. I know I probably shouldn't of taken something as strong as 6c for carcinosin. I started with 30c and then took a few of 6c and then stopped. But it was really bad. I was sick for almost two months!! The worst I ever felt. Nothing was helping it. I couldnt even work or go to interview. I rested a lot and eventually it went away.

But I feel like its affects might still be there. Esp with the impotence and erection issues im feeling now. Also, around this time, I saw an energy healer, so Im not sure what could have caused this. She said not to come back for a month and then I got sick after that. I never went back. Could that have caused this? I dont get it, cuz all of this passed but I now have the issues I have now. Can someone please help? I appreciate it. thanks!
 
tod86 last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.